ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О некоторых свойствах решений уравнения Риккати

Григорян, Г. А. (2007) О некоторых свойствах решений уравнения Риккати. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (4). pp. 11-26. ISSN 00002-3043

[img]
Preview
PDF
Download (441Kb) | Preview

    Abstract

    В настоящей статье изучаются некоторые свойства продолжаемых на полуоси [to, + ∞) f, решений уравнения Риккати y'(t) + a(t)y2 (t) + b(t)y(t) + c(t) = 0. Дается описание видов множеств начальных значений этих уравнений. Выделяются два типа решений: нормальные, которые в некотором смысле устойчивы, и предельные, которые неустойчивы в смысле Ляпунова. Получены соотношения, выражающие предельные решения через любое нормальное решение в квадратурах и элементарных функциях. Выведены соотношения между продолжаемыми на [to, + ∞) f решениями, обобщающие формулы Виета. The paper studies some properties of solutions of the Riccati equation y'(t) + a(t)y2(t) + b(t)y(t) + c(t) = 0 on a semiaxis [to, + ∞) for different types of initial value sets. Two types of solutions are singled out: normal, that are in a sense stable, and extremal, that are non-stable in the Lyapunov sense. Relations expressing the extremal solutions by means of a given normal solution in quadratures and elementary functions are obtained and some relations between solutions the extendable to [to, + ∞) f are derived.

    Item Type: Article
    Additional Information: Properties of Solutions of Riccati Equation / G. A. Grigoryan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Aug 2012 14:51
    Last Modified: 01 Oct 2012 16:32
    URI: http://mathematics.asj-oa.am/id/eprint/105

    Actions (login required)

    View Item